Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 11, Pages 1675-1684
http://dx.doi.org/10.1155/IJMMS.2005.1675

On f-derivations of BCI-algebras

1Department of Mathematics, Hubei Institute for Nationalities, Hubei Province, Enshi 445000, China
2Department of Applied Mathematics, School of Science, Xidian University, Shaanxi, Xi'an 710071, China
3Department of Mathematics, Nanping Teachers College, Fujian, Nanping 353000, China

Received 14 December 2004; Revised 16 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [21 citations]

The following is the list of published articles that have cited the current article.

  • Mehmet Ali Oeztuerk, “ON f-DERIVATIONS OF LATTICES,” Bulletin Of The Korean Mathematical Society, vol. 45, no. 4, pp. 701–707, 2008. View at Publisher · View at Google Scholar
  • Xueling Ma, Jianming Zhan, Bijan Davvaz, and Young Bae Jun, “Some kinds of (∈,∈∨q)-interval-valued fuzzy ideals of BCI-algebras,” Information Sciences, vol. 178, no. 19, pp. 3738–3754, 2008. View at Publisher · View at Google Scholar
  • Mehmet Ali Öztürk, Hasret Yazarli, and Kyung Ho Kim, “Permuting tri-derivations in lattices,” Quaestiones Mathematicae, vol. 32, no. 3, pp. 415–425, 2009. View at Publisher · View at Google Scholar
  • Malik Anjum Javed, and Muhammad Aslam, “A NOTE ON f-DERIVATIONS OF BCI-ALGEBRAS,” Communications of the Korean Mathematical Society, vol. 24, no. 3, pp. 321–331, 2009. View at Publisher · View at Google Scholar
  • N. O. Alshehri, “Derivations of MV-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, pp. 1–7, 2010. View at Publisher · View at Google Scholar
  • Wieslaw A. Dudek, “Solid weak BCC-algebras,” International Journal of Computer Mathematics, vol. 88, no. 14, pp. 2915–2925, 2011. View at Publisher · View at Google Scholar
  • Muhammad Anwar Chaudhry*, and Zafar Ullah, “ On generalized ( α , β )-derivations on lattices ,” Quaestiones Mathematicae, vol. 34, no. 4, pp. 417–424, 2011. View at Publisher · View at Google Scholar
  • Muhammad Anwar Chaudhry, and Abdul Rauf Khan, “ On symmetric f -biderivations of lattices ,” Quaestiones Mathematicae, vol. 35, no. 2, pp. 203–207, 2012. View at Publisher · View at Google Scholar
  • G. Muhiuddin, and Abdullah M. Al-Roqi, “On -Derivations in BCI-Algebras,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Young Bae Jun, Hee Sik Kim, and Eun Hwan Roh, “Further Results on Derivations of Ranked Bigroupoids,” Journal of Applied Mathematics, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • G. Muhiuddin, and Abdullah M. Al-roqi, “On -Derivations of BCI-Algebras,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • G. Muhiuddin, and Abdullah M. Al-roqi, “On left (θ,ϕ)-derivations in BCI-algebras,” Journal of the Egyptian Mathematical Society, 2013. View at Publisher · View at Google Scholar
  • G. Muhiuddin, Abdullah M. Al-roqi, Young Bae Jun, and Yilmaz Ceven, “On Symmetric Left Bi-Derivations in BCI-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Kyoung Ja Lee, “A new kind of derivations in BCI-algebras,” Applied Mathematical Sciences, vol. 7, no. 81-84, pp. 4185–4194, 2013. View at Publisher · View at Google Scholar
  • Muhiuddin, and Al-Roqi, “On generalized left derivations in BCI-algebras,” Applied Mathematics and Information Sciences, vol. 8, no. 3, pp. 1153–1158, 2014. View at Publisher · View at Google Scholar
  • L. Kamali Ardekani, and B. Davvaz, “ On Generalized Derivations of BCI -Algebras and Their Properties ,” Journal of Mathematics, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Suphawat Asawasamrit, “On f-derivations of KK-Algebras,” JP Journal of Algebra, Number Theory and Applications, vol. 36, no. 3, pp. 215–229, 2015. View at Publisher · View at Google Scholar
  • Muhiuddin, and Abdullah M. Al-roqi, “Generalizations of derivations in BCI-algebras,” Applied Mathematics and Information Sciences, vol. 9, no. 1, pp. 89–94, 2015. View at Publisher · View at Google Scholar
  • Hua Zhu, Yi Liu, and Yang Xu, “On derivations of linguistic truth-valued lattice implication algebras,” International Journal of Machine Learning and Cybernetics, 2016. View at Publisher · View at Google Scholar
  • G. Muhiuddin, “Regularity Of Generalized Derivations In Bci-Algebras,” Communications of the Korean Mathematical Society, vol. 31, no. 2, pp. 229–235, 2016. View at Publisher · View at Google Scholar
  • Pengfei He, Xiaolong Xin, and Jianming Zhan, “On derivations and their fixed point sets in residuated lattices,” Fuzzy Sets and Systems, 2016. View at Publisher · View at Google Scholar